# SDR DALA2023060604611

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON FLOOR STRINGER SPLICE STA. 1510 (PREVIOUS REPAIR LBL 16, RBL 2, 7 AND 10) AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00389: PREVIOUS REPAIRS ON FLOOR STRINGER SPLICE STA. 1510, LBL 16, RBL 2, 7 AND 10. WERE REPLACED PER B757-200 SRM. (2796032)
